Perturbations of Best Approximation Problems.
Numerische Mathematik, Tome 21 (1973), pp. 63-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1973__21_132213,
author = {Philip M. Anselone and Joel Davis},
title = {Perturbations of {Best} {Approximation} {Problems.}},
journal = {Numerische Mathematik},
pages = {63--69},
year = {1973},
volume = {21},
zbl = {0264.65009},
url = {http://geodesic.mathdoc.fr/item/NUMA_1973__21_132213/}
}
Philip M. Anselone; Joel Davis. Perturbations of Best Approximation Problems.. Numerische Mathematik, Tome 21 (1973), pp. 63-69. http://geodesic.mathdoc.fr/item/NUMA_1973__21_132213/